Sinequan - blurred vision??

Discussion in 'Fibromyalgia Main Forum' started by Lau, Aug 25, 2003.

  1. Lau

    Lau New Member

    Went to the doc last week, and asked him about possibly changing sleep med, as I have been taking Ambien for a long time, and it doesn't seem as effective anymore. He gave me samples of sinequan to try.

    That night I tryed taking 1 (25mg) around 10:30 - at 3:00 I was still not sleeping and very uncomfortable to say the least, so I took a second, which he said I could do. I still did not sleep the rest of the night, though did have some hallucination (sp?) type experiences, and my heart was pounding out of my chest all night and the next day. I was wiped out for the next two days, and have had blurred vision since then.

    Needless to say I did not continue using the drug - went back to Ambien. Also found out that you should not take sinequan with Ultam, and I take Ultaset around the clock.
    Wouldn'd you think the blurred vision would have cleared up by now if it was a side effect of this med? That was 5 nights ago. I can't believe I was so stupid and didn't even look up side effects or interactions before taking this. Something to think about when you are given samples of a new med.

    PS I called my doc to let them know my reactions - palpatations, blurred vision, etc and he wanted me to continue taking it in a smaller dose - I don't think so!!

    Any ideas on the blurred vision? I have had blurred vision not related to this from time to time, but this is definitely different/worse.

    Thanks a bunch, Laurie
  2. Lau

    Lau New Member

    Thanks for your reply.

    It does seem like they told me to take a bit to much doesn't it? Yes, it was prescribed for sleep, not depression. They told me to go down to 25mg, but I am not trying it anymore - will stick with the Ambien.

    Laurie

[ advertisement ]